Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What causes dizziness post Vitamin D2 pill intake?

I have taken for the first time 2 Vitamin D2 pills 50,000 Units each , one last Friday and one this Monday, as prescribed by my Dr. for a Vitamin D defficinecy that showed on latest physical blood work. I am having symptoms of dizziness and off balance, like being on a swaying ocean liner. I have not heard back from my Dr. yet so my question is how long will it take for the Vit D2 to get out of my system, if that is what is causing the imbalance. I am 71 and in perfect health. I take only Effexor time release one 75 MG per day. Thanks,
Wed, 29 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hi,

As per my clinical experience vitamin D intake has never been associated with dizziness. However, it is known side effect of Effexor. So I advice you to consult your treating physician to change the medication.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My Dr wants me to start taking vitd2. My blood work showed low vit d and NY bone density showed osteopenia border lone osteoporosis. I recently had...